# SDR REXA20190412459

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N901
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,723 hours, 18,477 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pressure Switch
- Part number: 21SN04422C
- Condition: Inoperative
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RT ENG OIL PRESSURE WARNING MESSAGE DISPLAYED. COMPLETED QRH 1-17, ALL OTHER INDICATIONS WERE NORMAL. REMOVED & REPLACED RH ENG OIL PRESSURE SWITCH AS PER CRJ 900 AMM 79-31-03. ALL INDICATIONS NORMAL DURING ENG RUN PER CRJ 900 AMM 71-00-00. OPS & LEAK CHECK GOOD.
